heart going crazy for days

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 11/8/2009 7:42 PM (GMT -7)   
I was feeling so so good.  then my dr. stopped the amox and put me on doxy and wham.  After two months, everything returned.  He has agreed to put me back on amox.  However, I cann't seem to get my heart to calm down or get back to a regular beat.  Anxiety is high but xanax not helping.  It is so scary.  I stopped everything for two days to see if quiets down.  Is there anything I can do to stop the heart fluttering, palps?  Actually went out with thefamily today walking and it was better when I was active than when I try and just sit and read a book.  thank so much.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 11/8/2009 11:41 PM (GMT -7)   
Make sure your doctor knows what's going on first. Klonopin may help since it has a longer half life than xanex or Ativan.

I have really fast heartbeats and Klonopin helps calm everything down.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

lymediseasethroughmyeyes.blogspot.com/

Co-Moderator Lyme Disease Forum


springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 11/9/2009 5:16 AM (GMT -7)   
Thanks so much. He tried to switch me to valium this past visit but I refused. But at time wasn't thinking would calm down heart, only nerves.

PSR1
Regular Member


Date Joined Sep 2009
Total Posts : 67
   Posted 11/9/2009 5:24 AM (GMT -7)   
I have heart rhythm issues: have had them since before Lyme. If you take a combination of Magnesium, Potassium, and Tuarine (an amino acid) you may notice a difference: this combination is used by thousands of people with arrythmias & is very very good for hearts challenged by illness: these three things are even more depleted by illness. You can get Potassium Gluconate (a powder) and Taurine (a powder) from NOW (a reputable supplement company) and Magnesium Glycinate ( a pill: use the Glycinate because it is the best tolerated form of Magnesium - doesn't cause as many gut issues) - it is available from a number of companies (I use KAL). You can take relatively high doses: several grams of the Potassium and Taurine, mixed in water or juice, and 1200 mg of the Mag - with absolutely no adverse affects. You will most definitely notice a change in your heart rhythm.

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 11/9/2009 12:19 PM (GMT -7)   
I also have the same problem. My doctor just put me on 5 mg of propranol. My heart rate
 has gotten up to 143 BPM. I just take it when I need it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 10:21 AM (GMT -7)
There are a total of 2,904,857 posts in 318,803 threads.
View Active Threads


Who's Online
This forum has 158181 registered members. Please welcome our newest member, Pambeezbuzz.
330 Guest(s), 15 Registered Member(s) are currently online.  Details
momto2boys, THEONESTAR, PeteZa, Nab, notsosicklygirl, Hopeful86, Michael_T, 1000Daisies, Tick41, eeagle, Szabo246, XGman, pitmom, k07, Tall Allen